# SDR CA130912004

- Difficulty date: August 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN THE FLIGHT CREW RECEIVED ENGINE FLUCTUATION INDICATIONS.  ATC WAS ADVISED AND AN EMERGENCY DECLARED.  THE ACFT TAXIED WITHOUT FURTHER INCIDENT.
